Erratum: Cartan subalgebras of g∞

Journal article
(Erratum)


Publication Details

Author(s): Neeb KH, Penkov I
Journal: Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques
Publisher: University of Toronto Press
Publication year: 2011
Volume: 54
Journal issue: 3
Pages range: 519
ISSN: 0008-4395


FAU Authors / FAU Editors

Neeb, Karl-Hermann Prof. Dr.
Lehrstuhl für Mathematik


External institutions
Jacobs University Bremen gGmbH


How to cite

APA:
Neeb, K.-H., & Penkov, I. (2011). Erratum: Cartan subalgebras of g∞. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 54(3), 519. https://dx.doi.org/10.4153/CMB-2011-018-2

MLA:
Neeb, Karl-Hermann, and Ivan Penkov. "Erratum: Cartan subalgebras of g∞." Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques 54.3 (2011): 519.

BibTeX: 

Last updated on 2018-25-12 at 13:50